# SDR IPXA2014060983234

- Difficulty date: May 17, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 68,173 hours, 11,249 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0789502
- Condition: Corroded
- Location: Bs 475
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4C INSPECTION, RIGID CARGO BARRIER FLOOR PANEL HAS CORROSION AT BS 475 X-47.50     REPAIRED FLOOR PANEL  IAW EA 011-5310-01-A5383 AND EO 5310-54594-A.
